MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON P500; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON P500; ULTRASOUND DEVICE
Model Number 10785577
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: * customer reports system turned off during the middle of an exam.* afib ablation with ice catheter.* no injuries, customer able to complete exam with another ultrasound.
 
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: the replaced c-part has not been provided.But we can assume the root cause based on the previous investigation results, a damaged component can be inspected in psu.The improvement of psu is implemented into pn 10789435 revision 08 with starting sn (b)(4).The reported psu sn was 10789435 (rev.07).Reference: (b)(4).

Brand Name
ACUSON P500
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21291904
Report Number3023245-2025-00014
Device Sequence Number12706576
Product Code IYN
UDI-Device Identifier04056869002743
UDI-Public(01)04056869002743
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10785577
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown